Q. What makes me dizzy when I shout or blow hard?

Answered by
Dr. Albana Greca
and medically reviewed by iCliniq medical review team.
Published on Dec 31, 2017

Hello doctor,

When I shout or blow hard with my mouth, I get headaches or dizziness. Why?

Dr. Albana Greca

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

I understand your concern. The headache you feel is due to increased intracranial pressure when shouting or blowing. Avoid such habits.

If it happens without shouting or blowing, I suggest you consult a neurologist to rule out neurological problems. All the best.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Also Read Answers From:

Related Questions & Answers


Why am I having dizziness and blackout with swollen throat?

Query: Hello doctor, For a couple of days now I have been ill and the symptoms are getting worse. First, it started off with a swollen throat (which I still have but is not as bad) which gives me a phlegm cough but has reduced. I constantly have dizziness and blackouts with pulsating sensations not only g...  Read Full >>


Dr. Geethu Thomas
Family Physician

Answer: Hi, Welcome to icliniq.com. Based on descriptive history, I come to the conclusion that it started off as a viral infection (a sore throat) and has progressed to a secondary bacterial infection which has manifested as a cough with phlegm and due to phlegm accumulation in your sinuses, you are experi...  Read Full

I cannot move my eye outwards. Do you think it is sixth nerve palsy?

Query: Hi doctor, Last week, I started experiencing double vision. I went to the ER and was told that I need to see my eye doctor. The next day, I went to the eye doctor, and he did a field test. He told me a nerve was messed up in my eye due to diabetes. He said it could take a few months to heal and that...  Read Full >>


Dr. Pooja Bandivadekar
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Since you cannot move your eye outwards, you seem to have sixth nerve palsy (Abducent nerve). We need to investigate its cause and then contemplate a cure. The most common cause for 6th nerve palsy are as follows: Increase in intracranial pressure. Some space occupying le...  Read Full

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full >>


Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.